# SDR UHLA2012101900331

- Difficulty date: October 19, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N203JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000242
- Aircraft time: 9,355 hours, 7,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY EXIT LIGHT AND OVERHEAD EMERGENCY LIGHT OVER ROW 12 WILL NOT GO OUT, EMERGENCY LIGHT BATTERY FAULT EICAS MESSAGE.  REMOVED AND REPLACED EMERGENCY LIGHT POWER UNIT 3 IAW AMM 33-50-01.  OPS CHECK GOOD.
